View Single Post
  #1  
Old 05-06-04, 01:10 AM
ADDisGR8 ADDisGR8 is offline
Committee Member
 

Join Date: May 2004
Location: San Francisco Bay Area in California
Posts: 7
Thanks: 0
Thanked 0 Times in 0 Posts
ADDisGR8 is on a distinguished road
Red face Does Strattera make you Sleepy?

I just started Strattera two weeks ago. I only take it on weekends because, so far, if I take it for more than two days in a row, I get sleepy. I plan to give it another go this weekend. Does this happen to anyone? Does it go away? I can't take stimulants because my CENTRAL NERVOUS SYSTEM has been compromised and I get the shakes. I took Prozac for a while and I got shakey on a regular basis. Anyway, I don't even think I'm depressed. The only thing Prozac did was help me to focus. Now I think my FOCUS problem was due to ADHD. By the way, there is LIFE AFTER PROZAC. It took about one month for me to get adjusted after I stopped taking it.

I've had ADD as far back as I can remember. The only reason I never got diagnosed was because I think my mother had it too, so it was just treated as "normal" in my family.
Reply With Quote